# SDR FDEA201801260246

- Difficulty date: January 26, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 81,110 hours, 19,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STA 1431, X=-8.5 FOUND CROWN DAMAGED AS MARKED.  MAIN DECK DAMAGED FLOOR SEAT TRACK AT STA 1431, X=-8.5 REPAIRED BY SECTIONAL REPLACEMENT FROM STA 1391 TO STA 1451, X=-8.5 AS PER SRM 53-00-52-2R FIG 201 REPAIR 1. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100. GOUGE MARKS ON SEAT TRACK AT STA 1431, X=-8.5 EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIG 201 ALLOWABLE DAMAGE 1.
